# SDR ASAA2021040534511

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 21,042 hours, 6,750 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG FAN BLADE LUBE #1,10,13, 16,17,19,20 AND 24 SPACERS ELASTOMERS ARE DISBONDED . GROUNDED - YES. REPLACED SPACERS PER TC# 78472010.
